Hello. I had a panic attack this Jan 2016 due to which I was prescribed to take setraline 50 mg and clenopozam as well by my doctor. I was put on really low dosage and I was told to have setraline two times a day after breakfast and dinner which made it a 100mg daily.It improved my extreme anxiety, my sleep which just vanished right after my panic attack, and my moods also improved a lot. I was really happy, excited to try out new things, my appetite was good and I was a whole new person. After a couple of months of being on setraline when I figured out that I could do without setraline, I told my doctor n she told me to slowly to taper off and I did that according to her prescriptions. I was on setraline from mid February till October which was a good eight months. It was all fine when after the second week of stopping setraline completely after slowing weaning off, I sensed some brain zaps, headache and bowel problems. Then suddenly my anxiety started again and I could understand that those were withdrawals. Without panicking much, I started walking, n doing breathing exercises which helped me a lot. All the other problems are gone now but one thought is not leaving me behind and that is whether these medicines will have any permanent effect on me. Will I ever feel normal again? Will I ever feel happy the way I used to before? All these questions are eating me up from inside. Pls help me with this.